# SDR CALA2018010700091

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 63,186 hours, 22,120 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001215
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AFT RIGHT HAND INBD INOP. REPLACED EMERGENCY FLASHLIGHT AFT RT HAND INBD. NOW OK FOR SERVICE.
